# SDR HALA2011011700028

- Difficulty date: January 17, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 94,565 hours, 18,018 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101630305
- Part serial: 101071
- Condition: Partial Deploy
- Location: Lt Overwing
- Part time: 800 hours, 138 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLSHOOTING LT WING SLIDE EICAS MSG DMI FOUND SLIDE PARTIALLY DEPLOYED.  R & R LT WING SLIDE IAW HAL CARD NR 767-3-195002. AND 767-3-HAL005. NR 128576.
